American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B20) AND publication=(spmj)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] D. V. Rutsky. Remarks on $\mathrm{\mathbf A}_p$-regular lattices of measurable functions. St. Petersburg Math. J. 27 (2016) 813-823.
Abstract, references, and article information   
View Article: PDF

[2] A. Volberg. The proof of the nonhomogeneous $T1$ theorem via averaging of dyadic shifts. St. Petersburg Math. J. 27 (2016) 399-413.
Abstract, references, and article information   
View Article: PDF

[3] P. B. Zatitskiy, P. Ivanisvili and D. M. Stolyarov. Bellman VS. Beurling: sharp estimates of uniform convexity for $L^p$ spaces. St. Petersburg Math. J. 27 (2016) 333-343.
Abstract, references, and article information   
View Article: PDF

[4] O. Beznosova and A. Reznikov. Sharp estimates involving $A_\infty$ and $L\log L$ constants, and their applications to PDE. St. Petersburg Math. J. 26 (2015) 27-47.
Abstract, references, and article information   
View Article: PDF

[5] B. Jaye, F. Nazarov and A. Volberg. The fractional Riesz transform and an exponential potential. St. Petersburg Math. J. 24 (2013) 903-938.
Abstract, references, and article information   
View Article: PDF

[6] D. V. Rutsky. BMO-regularity in lattices of measurable functions on spaces of homogeneous type. St. Petersburg Math. J. 23 (2012) 381-412. MR 2841677.
Abstract, references, and article information   
View Article: PDF

[7] V. Vasyunin and A. Volberg. The Bellman functions for a certain two-weight inequality: A case study. St. Petersburg Math. J. 18 (2007) 201-222. MR 2244935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] D. S. Anisimov and S. V. Kislyakov. Double singular integrals: Interpolation and correction. St. Petersburg Math. J. 16 (2005) 749-772. MR 2106665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. Volberg and F. Nazarov. Heating of the Ahlfors--Beurling operator, and estimates of its norm. St. Petersburg Math. J. 15 (2004) 563-573. MR 2068982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] V. Vasyunin. The sharp constant in the reverse Hölder inequality for Muckenhoupt weights. St. Petersburg Math. J. 15 (2004) 49-79. MR 1979718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia